# SDR TIP2004F00004

- Difficulty date: April 29, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511286
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOORBEAM AT STA 303, RBL 54 THRU RBL 82.  CORROSION OUT OF LIMITS.  REPAIR REQUIRED.  SRM 53-00-51.  FLOORBEAM IS IN WET/GALLEY AREA, SPILLS IN AREA CORRODED BEAM.  GALLEY NEED TO BE PROPERLY SEALED AND VAPOR BARRIER INSTALLED.  TASK CARD NR S53-027-02.  AIRCRAFT WAS IN STORAGE FOR APPROX 2 YEARS MAY NEED TO INCREASE INSPECTION INTERVAL IN THIS AREA.
